# SDR CALA2016010494950

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 83,676 hours, 11,354 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUE TO DIVERSION, FOR SMOKE & ODOR IN THE CABIN, BULK CARGO VENTILATION FANS OVERHEATED & INOPERATIVE.  REPLACED BULK CARGO VENT FAN IAW AMM 21-26-06.  ACCOMPLISHED FIM TASK 21-00.  TASK 808.  NO SMELL OF ODOR OR SMOKE IN CABIN.
